# SDR AALA971809

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AROUND FASTENERS ON TOP AND BOTTOM NOSE DRAG BRACE AFT ATTACHMENT PLATFORM AND SIDE SUPPORT STIFFENER. REMOVED AFT NOSE GEAR DRAG BRACE PLATFORM AND BRACKET STIFFENER AND REPLACED WITH NEW SERVICEABLE PARTS.  TST:  70,323.2 HOURS.  CYCLES, 48,507.  (X)
